# SDR AALA201708049023

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 49,912 hours, 20,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0201984006
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FAR RIGHT DOOR EMERG EXIT LIGHT COVER DAMAGED.  THE EXIT LIGHT WAS PLACED ON NEF DEFERRAL 3320E. 4R  EMERGENCY EXIT LIGHT STILL OPERATED NORMALLY.  REPLACED R4 DOOR EMERGENCY EXIT LIGHT LENS COVER .  OPERATIONAL CHECK GOOD.
